# SDR DXTA2020112104386

- Difficulty date: November 21, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N541QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0084
- Aircraft time: 3,081 hours, 2,082 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Proximity Switch
- Part number: S28001257
- Condition: Failed
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN DOOR OPEN AMBER CAS MESSAGE DOOR OPEN.  ILLUMINATED WITH DOOR CLOSED AND LOCKED.  CHECKLIST FOLLOWED.  MESSAGE DID NOT CLEAR AND IS CYCLING ON AND OFF.  CORRECTIVE ACTION: REMOVED CABIN DOOR PROXIMITY SWITCHES PIN: S2800-1257 AND S2800-1256.  REMOVED CABIN DOOR HARNESS ASSEMBLY P/N 8469153-1, SERIAL NO'S: -NSN-, DUE TO MAIN CABIN DOOR OPEN AMBER CAS MESSAGE.  INSTALLED NEW PROXIMITY SWITCHES AND HARNESS ASSEMBLY, IAW THE CESSNA 680A M/M CHAPTER 52-70-10 AND 52-10-00.  OPERATIONAL CHECK NORMAL.
